ABOUT INDEXING EDITORIAL BOARD ARCHIVES AUTHOR GUIDELINES SUBMIT PAPER NEWS, EVENTS AUTHOR'S PAGE CONTACT
Materiale Plastice
Cite as: Mater. Plast.
https://doi.org/10.37358/Mat.Plast.1964

OSIM Nr. R102356
ISSN Print 0025-5289
ISSN Online 2668-8220
Journal Metrics
* Impact factor 2019: 1.517
* 5-Year IF: 1.179
* CiteScore: 2.4
* H index: 22
Materiale Plastice - Latest Issue

Latest Issue >>>
ARCHIVES
   Volume 58, 2021
   Volume 57, 2020
   Volume 56, 2019
   Volume 55, 2018
   Volume 54, 2017
   Volume 53, 2016
   Volume 52, 2015
   Volume 51, 2014
   Volume 50, 2013
   Volume 49, 2012
   Volume 48, 2011
   Volume 47, 2010
   Volume 46, 2009
   Volume 45, 2008
   Volume 44, 2007
   Volume 43, 2006
   Volume 42, 2005
   Volume 41, 2004
   Volume 40, 2003
 
<<<< back

Materiale Plastice (Mater. Plast.), Year 2014, Volume 51, Issue 2,





Remus-Daniel Ene Contributions on the Extension of the Optimal Homotopy Asymptotic Method in Solution of the Flow of the Polymeric Materials


Abstract:
An incompressible MHD flow of two-dimensional upper-convected Maxwell fluid over a porous stretching plate with suction is studied. The nonlinear differential equation is solved approximately by means of the Optimal Homotopy Asymptotic Method (OHAM). Multiple solutions are given, showing a very good agreement between the analytical and numerical solutions. This procedure is very efficient in practice, ensuring a very rapid convergence of the solutions after only one iteration. Keywords: Maxwell fluid, porous stretching plate, optimal homotopy asymptotic method



Issue: 2014 Volume 51, Issue 2
Pages:
Publication date: 2014/6/30
download pdf   Download Pdf Article
Creative Commons License
This article is published under the Creative Commons Attribution 4.0 International License
<<<< back
 
  Search Authors
Crossref Member Badge
 DOI  logo
 Gold Open Access | Source=http://www.plos.org/  | Author=art designer at PLoS
Creative Commons License